Notifications
Clear all

Weight loss after Spironolactone?

MemberMember
1
(@paigepants)

Posted : 08/10/2023 6:09 pm

Long time lurker, first time poster. Ive been off Spiro for almost 10 months and Im still gradually gaining about 1-2 pounds a month despite the cleanest eating of my life and daily exercise (running/weights/pilates). Ive gained 12 lbs. total (was on Spiro for a year, didnt start gaining until 4 months in), which doesnt sound like much but for someone who has always been naturally slender and have weighed the same my entire adult life, seeing the scale tick up despite working my behind off, is freaking me out.

Im in the middle of having my hormones and thyroid tested. Finally found a new doctor who is listening to me. She suspects low testosterone/estrogen dominance and hypothyroidism from the Spiro.

All I have found in every corner of the web is that those of us who have gained on Spiro, nobody has had success in shedding it. Its truly bizarre and infuriating. It has absolutely done something to my metabolism. Can anyone relate?

Quote
Member Admin
1624
(@dan)

Posted : 08/15/2023 6:09 pm

Hormonal stuff is such a wildcard. Hormones are incredibly powerful and medications that change hormone levels can cause issues for sure.

However, you've been off for 10 months, so perhaps you're about to get back to normal? Did your doc say it's short-term or did she say it might be a long-term issue?

Quote